# SDR 2002FA0000352

- Difficulty date: March 1, 2002
- Submitted: March 15, 2002
- Operation: General aviation
- Aircraft: N1345K
- Make and model: Luscom 8A
- Aircraft serial: 4072
- Engine: Cont A65*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 28007
- Condition: Cracked
- Location: Fuselage
- Part time: 1,821 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WAS FOUND CRACKED DURING THE REPLACEMENT OF THE VERTICAL ATTACH FITTING PER AD.  PROBABLE CAUSE WAS AN EARLIER GROUND LOOP THIS AIRCRAFT SUFFERED IN 1959.  THE CRACK WAS IN BETWEEN TWO BOLT HOLES AND WAS UNNOTICEABLE UNLESS THE VERTICAL FIN WAS REMOVED.
